Emergency Contraceptive Pill Scare
avatar
An_249212 posted:
I had a sexual encounter with a guy on 10/28. We had our clothes on, but at the moment, I felt like either the guy precumed or ejaculated on me. (Sorry, too much information. Just don't know how else to explain). Anyway, it wasn't near my vagina area, but I touch the place where he precummed/ejaculated and it was sort of wet, then I proceeded on the touch near my genital area to check if I was wet. Later on, I got kind of worried that when I touched his fluid, then mine, that maybe sperm could've gotten in. So about 13-14 hours later, I took an emergency contraceptive pill--Postinor-1 to be exact. I didn't feel any kind of side effects right after taking it, but on 11/2 I started cramping then bled lightly, but got heavier that night. It was very, very heavy. I read online that it was withdrawal bleeding. The last time I had my actual period, it started 10/16. So, I waited for my period which was supposed to come 11/16. On the 15th of November, I started cramping a little bit. I assumed that I was getting my period, but no sign. I had one little brownish spotting the 21st of November. But I still didn't get my period. I'm 2 weeks and a day late and I have been experiencing period like cramps, bloating, and lower abdominal pain, nausea, but no vomiting. I took a pregnancy test on the 15th of November and it was negative. So I waited for my period, still nothing. Today, 12/1, I took a pregnancy test and it was negative. This was my first time taking Emergency Contraceptive Pill. I'm so scared that I didn't get my period and I'm feel these symptoms. Although I saw negative, I don't know what to believe until I get my actual period. I'm so scared.
Reply
 
avatar
nickirobert responded:
worrying yourself about it doesnt help...sometimes thinking your pregnant will cause u to have symptoms including morning sickness and missed periods, ive been through it. best advise i can give is go to the dr or stop thinking about it.